# SDR 9601612298

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298US
- Make and model: Boeing 727251
- Aircraft serial: 22152
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A CRACK IN THE VERTICAL STAIRWELL TORQUE BOX, RIGHT SIDE BS 1263 FRAME CHORD ANGLE.  REPAIRED ANGLE PER EA 22-103436.
